数学季刊 ›› 2010, Vol. 25 ›› Issue (1): 98-103.

• • 上一篇    下一篇

连通控制数与2-连通控制数相等的一类图

  

  1. 1. School of Mathematics, Shandong University2. College of Information Science and Engineering, Shandong Agriculture University
  • 收稿日期:2006-06-06 出版日期:2010-03-30 发布日期:2023-06-12
  • 作者简介:CHEN Hong-yu(1981- ), female, native of Taian, Shandong, Ph.D., engages in graph theory.

On Graphs with Equal Connected Domination and 2-connected Domination Numbers 

  1. 1. School of Mathematics, Shandong University2. College of Information Science and Engineering, Shandong Agriculture University

  • Received:2006-06-06 Online:2010-03-30 Published:2023-06-12
  • About author:CHEN Hong-yu(1981- ), female, native of Taian, Shandong, Ph.D., engages in graph theory.

摘要: A subset S of V is called a k-connected dominating set if S is a dominating set and the induced subgraph S has at most k components. The k-connected domination number γck(G) of G is the minimum cardinality taken over all minimal k-connected dominating sets of G. In this paper, we characterize trees and unicyclic graphs with equal connected domination and 2-connected domination numbers.

关键词: connected domination number, 2-connected domination number, trees, unicyclic graphs

Abstract: A subset S of V is called a k-connected dominating set if S is a dominating set and the induced subgraph S has at most k components. The k-connected domination number γck(G) of G is the minimum cardinality taken over all minimal k-connected dominating sets of G. In this paper, we characterize trees and unicyclic graphs with equal connected domination and 2-connected domination numbers.

Key words: connected domination number, 2-connected domination number, trees, unicyclic graphs

中图分类号: